# SDR IXXA06SMN069S

- Difficulty date: March 9, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, EXTERNAL FUS LWR SKIN WORN AT SEVERAL SPOTS; STA 680.000 - STA 720.000.  PERFORMED MAJOR REPARI BY REMOVING CORROSION IAW DC8 SRH 51-1-8 PGS 17, 18.  FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0 PAGE 2P.  REMOVED THE DAMAGED AREA IAW SEMON DWG NO EO-4185.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01.  FABRICATED NEW PANEL SEGMENT AND REPAIR DOUBLER STRAP AND TRIPLER STRAP.  CLEANED TREATED AND PRIMED AREA AND REPAIR PARTS IAW DC8 SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SEMAN DWG EO-4185 DC8 SRM 51-1-20D, DC8 SRM 51-3-0 DC8 SRM 51-3-1.
